Ask a doctor

Tyndal after juvederm injected won't go away after hyaluronidase treatments? (photo)

i had always used restylane with no problems, but last time the dr injected me w. juvederm, major tyndall and uneveness . after the first hyaluronidase injection, the lumps when away (i needed two to make it smoother), but tyndall remains. i did 4 treatments and all the previous restylane and i think my own hyluronic acid are gone. yet i still have the smudges. at this point i give up and i am thinking of injecting restylane. will the juvederm eventually dissolve if i add restlane?

Doctor Answers (2)

Juvederm

+2

Even after injecting hyaluronidase, it can sometimes take a year for the discoloration to go away. If a Juvederm product is going to be used in this area, it should be Volbella, not the other Juvederm products. If you get good results with Restylane, then stick with it. Perhaps you should see a different MD in your area if you're not happy with your current injector.

Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 28 reviews

Tyndall effect after Juvederm

+2

In general, I do not like Juvederm for the tear troughs or under-eye area as it tends to draw more water and cause puffiness.

The good news is that the Tyndall effect should eventually completely disappear with time. I wouldn't put any more hyaluronidase in at this time.

For the peri-orbital (eye) region, think about using filler such as Resytlane Fine Lines, Belotero, or Redensity II. You should have this done by an expert injector, as there is no margin for error around the eyes.

Jamil Asaria, MD
Toronto Facial Plastic Surgeon
5.0 out of 5 stars 40 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.